# SDR AALA202106069002

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 15,308 hours, 5,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R-3 EMERGENCY DOOR BOTTLE BELOW MINIMUM IN YELLOW BAND AMBIENT TEMPERATURE 67 DEGREES F. SERVICING ACCOMPLISHED PER WORK CARD 26L00005005.
